Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 48, NWS Shreveport, LA

March 27, 2007Webster Parish, Louisiana; Columbia County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 27, 2007, 10:44 PM CDT for Webster Parish, Louisiana; Columbia County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2007, 10:44 PM CDT (03:44 UTC)
Expired
Mar 27, 2007, 11:30 PM CDT
In force
46 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 89 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2007-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2007-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1470 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KSHV 280344
SVRSHV
ARC027-LAC119-280430-
/O.NEW.KSHV.SV.W.0048.070328T0344Z-070328T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1044 PM CDT TUE MAR 27 2007

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEBSTER PARISH IN NORTHWEST LOUISIANA
  COLUMBIA COUNTY IN SOUTHWEST ARKANSAS

* UNTIL 1130 PM CDT

* AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
  SPRINGHILL TO 6 MILES NORTHEAST OF SPRINGHILL TO SPRINGHILL...AND
  MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EMERSON BY 1110 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE
THUNDERSTORM WARNING FOR...
  WEBSTER PARISH IN NORTHWEST LOUISIANA
  COLUMBIA COUNTY IN SOUTHWEST ARKANSAS
UNTIL 1130 PM CDT.

LAT...LON 3321 9346 3304 9346 3298 9354 3295 9337
      3302 9322 3303 9298 3311 9298 3330 9298

$$

BUTTS
2 follow-up statements
000 
WWUS54 KSHV 280409
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 PM CDT TUE MAR 27 2007

LAC119-280417-
/O.CAN.KSHV.SV.W.0048.000000T0000Z-070328T0430Z/
WEBSTER LA-
1107 PM CDT TUE MAR 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER PARISH IS CANCELLED...

THE LINE OF THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF NORTHERN WEBSTER PARISH.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

LAT...LON 3321 9346 3304 9346 3302 9351 3302 9327
      3302 9322 3303 9298 3311 9298 3330 9298

$$

ARC027-280430-
/O.CON.KSHV.SV.W.0048.000000T0000Z-070328T0430Z/
COLUMBIA AR-
1107 PM CDT TUE MAR 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR COLUMBIA COUNTY...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM MAGNOLIA TO 13 MILES EAST OF SPRINGHILL TO 8 MILES 
EAST OF SPRINGHILL...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL PLAINFIELD AND WALKERVILLE THROUGH 1130 PM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

LAT...LON 3321 9346 3304 9346 3302 9351 3302 9327
      3302 9322 3303 9298 3311 9298 3330 9298

$$

BUTTS
000 
WWUS54 KSHV 280431
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 PM CDT TUE MAR 27 2007

ARC027-280441-
/O.EXP.KSHV.SV.W.0048.000000T0000Z-070328T0430Z/
COLUMBIA AR-
1131 PM CDT TUE MAR 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA COUNTY HAS EXPIRED...

THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW 
SEVERE LEVELS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

LAT...LON 3321 9346 3304 9346 3302 9351 3302 9327
      3302 9322 3303 9298 3311 9298 3330 9298

$$

BUTTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 8:54 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 27, 8:54 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
854 PM CDT TUE MAR 27 2007

...TORNADO WATCH 78 EXTENDED UNTIL 10 PM...
...A QUICK UPDATE TO THE TEXT FORECAST WILL BE COMING...

.DISCUSSION...
WATER VAPOR IMAGERY CONTINUES TO SHOW AN EJECTING UPPER-LEVEL LOW
SPINNING INTO THE MID-MISSISSIPPI VALLEY AT MID-EVENING.  DESPITE
THE BEST SYNOPTIC SCALE FORCING MOVING AWAY FROM OUR AREA...THE
ENVIRONMENT REMAINS QUITE FAVORABLE FOR CONVECTIVE DEVELOPMENT.  THE
EVENING UPPER-AIR SOUNDING FROM SHREVEPORT INDICATES A PARCEL
BUOYANCY OF ALMOST 1500 JOULES/KG WITH A SURFACE TO 3KM
STORM-RELATIVE HELICITY AROUND 300 M2/S2.  AS SUCH...A SCATTERING OF
THUNDERSTORMS CONTINUES ACROSS THE FORECAST AREA AT MID-EVENING WITH
LARGE HAIL THE MAIN RISK.  AS SUCH...WE HAVE EXTENDED THE TORNADO
WATCH UNTIL 10 PM AFTER COORDINATION WITH THE STORM PREDICTION
CENTER.

EXPECT THINGS TO GRADUALLY WIND DOWN THEREAFTER AS THE REMAINING
INSTABILITY IS USED AND UPPER SUPPORT MOVES FURTHER AWAY FROM OUR
AREA.  ANOTHER UPDATE WILL BE ISSUED BEFORE MIDNIGHT.

ISC GRIDS HAVE BEEN SENT AND SHOULD BE PUBLISHED TO THE INTERNET.
AN UPDATED SUITE TO TEXT PRODUCTS WILL BE ISSUED SHORTLY. /21/

&&

.AVIATION...
AIRMASS NOT AS WORKED OVER FROM AFTN SEVERE CONVECTION AS EXPECTED.
CONCENTRATED AREA OF SCATTERED REDEVELOPMNENT OF STG STORMS WEST OF
SHV...TO NEAR TXK...AND EASTWARD ALONG LA/AR BORDER. 0Z SHV AND LIT
SOUNDINGS HAVE LI -3 AND HELICITY OVER 300.
WILL SEE MVFR CIGS AND FOG...MAY DETERIORATE TO IFR...ESPECIALLY IN
AREAS THAT RECEIVED HEAVY RAIN THIS AFTN...OR ESPECIALLY THIS
EVENING. BEST CHANCE FOR IFR BTWN 12-15Z.
HOWEVER...DESPITE LACK OF FRONTAL PASSAGE...LITTLE IN WAY OF CLOUDS
AND NO RAIN EXPECTED ON WED AS DRYING ALOFT OCCURS DESPITE SOUTHERLY
FLOW AND MODEST INSTABILITY. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  62  84  63  81 /  30   0   0  20
MLU  60  83  61  83 /  30   0   0  10
DEQ  57  82  60  80 /  40   0   0  20
TXK  60  84  63  84 /  40   0   0  20
ELD  60  83  60  85 /  40   0   0  10
TYR  62  83  65  82 /  20   0   0  20
GGG  61  84  62  80 /  30   0   0  20
LFK  63  85  64  81 /  20   0   0  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

PUBLIC FORECASTER...BUTTS
AVIATION FORECASTER...007
Hazardous weather outlook, Mar 27, 12:00 PM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE MAR 27 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-281100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST THROUGH OKLAHOMA AND
ARKANSAS...THIS AFTERNOON. AS A RESULT...THERE WILL BE A GOOD CHANCE
OF THUNDERSTORMS ACROSS THE MOST OF THE AREA...THIS AFTERNOON. ANY
STORMS THAT DO DEVELOP WILL PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY
RAINFALL...HAIL...AND GUSTY WINDS. ISOLATED TORNADOES COULD ALSO
OCCUR...MAINLY IN FAR NORTHEAST TEXAS...NORTH LOUISIANA...AND SOUTH
ARKANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS AGAIN FRIDAY AS A SECOND
STORM SYSTEM MOVES THROUGH THE FOUR STATE AREA.  HOWEVER...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT.

03

In the hours before

Local storm report, Mar 27, 6:11 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             MINDEN                  32.62N 93.28W
03/27/2007  E0.88 INCH       WEBSTER            LA   LAW ENFORCEMENT

&&

MBERRY
Local storm report, Mar 27, 6:50 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
650 PM CDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             16 E DE QUEEN           34.04N 94.06W
03/27/2007  E0.75 INCH       HOWARD             AR   PUBLIC

            HAIL FELL IN THE COMMUNITY OF GREENS CHAPEL.

0505 PM     TSTM WND DMG     DUBACH                  32.70N 92.66W
03/27/2007                   LINCOLN            LA   LAW ENFORCEMENT

            TREES DOWNED.

&&

MBERRY
Local storm report, Mar 27, 8:25 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 PM CDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     5 W PRESCOTT            33.80N 93.48W
03/27/2007                   HEMPSTEAD          AR   EMERGENCY MNGR

            HWY 332 AND CR 1 NEAR THE EMMIT SCHOOL...PORCH TORN OFF
            ONE BRICK HOME...ONE HOME WITH SHINGLE
            DAMAGE...18-WHEELER OVERTURNED...CATTLE TRAILER
            OVERTURNED...SMALL SHEDS DESTROYED.

0250 PM     TSTM WND DMG     SHONGALOO               32.94N 93.29W
03/27/2007                   WEBSTER            LA   PUBLIC

            TREES DOWN

0324 PM     HAIL             10 SW JUNCTION CITY     32.92N 92.85W
03/27/2007  E1.75 INCH       CLAIBORNE          LA   LAW ENFORCEMENT

            NEAR HWY 9 NORTH OF SUMMERFIELD

0348 PM     HAIL             HAYNESVILLE             32.97N 93.14W
03/27/2007  E1.75 INCH       CLAIBORNE          LA   LAW ENFORCEMENT

0421 PM     HAIL             BRYCELAND               32.44N 92.99W
03/27/2007  E0.88 INCH       BIENVILLE          LA   PUBLIC

0430 PM     HAIL             MINDEN                  32.62N 93.28W
03/27/2007  E0.75 INCH       WEBSTER            LA   LAW ENFORCEMENT

0432 PM     HAIL             MINDEN                  32.62N 93.28W
03/27/2007  E1.00 INCH       WEBSTER            LA   TRAINED SPOTTER

0440 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  M0.75 INCH       CADDO              LA   TRAINED SPOTTER

0440 PM     FLASH FLOOD      SHREVEPORT              32.47N 93.80W
03/27/2007                   CADDO              LA   OTHER FEDERAL

            MINOR FLOODING IN THE SHREVECITY AREA

0440 PM     HAIL             RUSTON                  32.53N 92.64W
03/27/2007  U0.75 INCH       LINCOLN            LA   PUBLIC

0440 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E0.75 INCH       CADDO              LA   TRAINED SPOTTER

            NEAR E KINGS HWY IN THE SOUTHFIELD AREA

0442 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E1.00 INCH       CADDO              LA   TRAINED SPOTTER

            PURINA PLANT AT 63RD AND LINWOOD AVE. IN SOUTH SHREVEPORT

0444 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E0.88 INCH       CADDO              LA   NWS EMPLOYEE

            YOUREE DR. AND 70TH ST.

0445 PM     HAIL             BOSSIER CITY            32.52N 93.66W
03/27/2007  E0.75 INCH       BOSSIER            LA   PUBLIC

0445 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  M1.00 INCH       CADDO              LA   OTHER FEDERAL

0445 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E1.00 INCH       CADDO              LA   TRAINED SPOTTER

            SHREVE ISLAND IN S. SHREVEPORT

0445 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E1.00 INCH       CADDO              LA   NWS EMPLOYEE

            NEAR BROADMORE

0449 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E1.75 INCH       CADDO              LA   TRAINED SPOTTER

            NEAR QUILLEN RD. IN SW SHREVEPORT

0538 PM     HAIL             MINDEN                  32.62N 93.28W
03/27/2007  E0.25 INCH       WEBSTER            LA   PUBLIC

            NEAR SHELL PLANT

0740 PM     HAIL             SPRINGHILL              33.00N 93.46W
03/27/2007  E0.75 INCH       WEBSTER            LA   TRAINED SPOTTER

&&

12
Local storm report, Mar 27, 8:39 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             LINDEN                  33.01N 94.36W
03/27/2007  E1.00 INCH       CASS               TX   LAW ENFORCEMENT

&&

MBERRY
Local storm report, Mar 27, 8:49 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
849 PM CDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E0.75 INCH       CADDO              LA   PUBLIC

            6425 YOUREE DR.

0420 PM     HAIL             RED CHUTE               32.57N 93.61W
03/27/2007  E0.75 INCH       BOSSIER            LA   PUBLIC

0520 PM     TSTM WND DMG     8 SW FARMERVILLE        32.69N 92.50W
03/27/2007                   UNION              LA   LAW ENFORCEMENT

            ROOF DAMAGE TO A FEW HOMES...AND SEVERAL TREES DOWN ALONG
            LINCOLN AND UNION PARISH LINE NEAR DARBONNE.

0520 PM     HAIL             HAUGHTON                32.53N 93.51W
03/27/2007  E0.88 INCH       BOSSIER            LA   PUBLIC

0520 PM     HAIL             RED CHUTE               32.57N 93.61W
03/27/2007  E0.88 INCH       BOSSIER            LA   LAW ENFORCEMENT

0530 PM     TSTM WND DMG     2 SW FARMERVILLE        32.75N 92.42W
03/27/2007                   UNION              LA   LAW ENFORCEMENT

            SEVERAL ROOFS DAMAGED IN THE PLEASURE ISLAND AREA.

&&

12
Local storm report, Mar 27, 9:34 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
934 PM CDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     6 W MARSHALL            32.54N 94.45W
03/27/2007                   HARRISON           TX   EMERGENCY MNGR

            TREES DOWN AND A BARN WAS DAMAGED

1135 AM     TSTM WND DMG     6 W MARSHALL            32.54N 94.45W
03/27/2007                   HARRISON           TX   EMERGENCY MNGR

            TREES DOWN AND A BARN WAS DAMAGED

1150 AM     TSTM WND DMG     8 WSW MARSHALL          32.49N 94.48W
03/27/2007                   HARRISON           TX   LAW ENFORCEMENT

            TREES BLOWN DOWN ALONG THE I20 CORRIDOR IN BETWEEN
            MARSHALL AND HALLSVILLE.

1155 AM     TSTM WND DMG     2 N MARSHALL            32.56N 94.35W
03/27/2007                   HARRISON           TX   LAW ENFORCEMENT

            TREES DOWN

0129 PM     FLASH FLOOD      MARSHALL                32.54N 94.35W
03/27/2007                   HARRISON           TX   BROADCAST MEDIA

            NUMEROUS STREETS FLOODED IN AND AROUND MARSHALL.

0140 PM     TSTM WND DMG     STONEWALL               32.26N 93.82W
03/27/2007                   DE SOTO            LA   PUBLIC

            TREES DOWN ACROSS TOWN...POWER OUTAGES REPORTED.

0145 PM     HAIL             PLAIN DEALING           32.91N 93.70W
03/27/2007  M1.75 INCH       BOSSIER            LA   AMATEUR RADIO

            GOLF BALL SIZED HAIL REPORTED IN PLAIN DEALING.

0150 PM     TSTM WND DMG     2 N BENTON              32.72N 93.74W
03/27/2007                   BOSSIER            LA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN NORTH OF BENTON ALONG HIGHWAY 3.

0151 PM     HAIL             BENTON                  32.69N 93.74W
03/27/2007  M1.00 INCH       BOSSIER            LA   TRAINED SPOTTER

0155 PM     TSTM WND DMG     BENTON                  32.69N 93.74W
03/27/2007                   BOSSIER            LA   AMATEUR RADIO

            TREE ON A HOUSE AT THE INTERSECTION OF OAK RIDGE AND OLD
            PLAIN DEALING STREETS IN BENTON.

0218 PM     TSTM WND DMG     4 W PATMOS              33.51N 93.64W
03/27/2007                   HEMPSTEAD          AR   EMERGENCY MNGR

            TREES DOWNED...APPROX 2 FT IN DIAMETER.

0235 PM     TSTM WND DMG     1 N SAREPTA             32.91N 93.45W
03/27/2007                   WEBSTER            LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN JUST NORTH OF SAREPTA.

0238 PM     TSTM WND DMG     5 W PRESCOTT            33.80N 93.48W
03/27/2007                   HEMPSTEAD          AR   EMERGENCY MNGR

            HWY 332 AND CR 1 NEAR THE EMMIT SCHOOL...PORCH TORN OFF
            ONE BRICK HOME...ONE HOME WITH SHINGLE
            DAMAGE...18-WHEELER OVERTURNED...CATTLE TRAILER
            OVERTURNED...SMALL SHEDS DESTROYED.

0250 PM     TSTM WND DMG     SHONGALOO               32.94N 93.29W
03/27/2007                   WEBSTER            LA   PUBLIC

            TREES DOWN

0255 PM     HAIL             19 SE BOSSIER CITY      32.32N 93.43W
03/27/2007  E0.75 INCH       BOSSIER            LA   TRAINED SPOTTER

0255 PM     TSTM WND DMG     19 SE BOSSIER CITY      32.32N 93.43W
03/27/2007                   BOSSIER            LA   TRAINED SPOTTER

            TREES DOWN

0255 PM     TSTM WND DMG     9 NE HOPE               33.76N 93.48W
03/27/2007                   HEMPSTEAD          AR   LAW ENFORCEMENT

            TREES DOWN ALONG INTERSTATE 30 NEAR MILE MARKER 40 NEAR
            THE HEMPSTEAD/NEVADA COUNTY LINE

0324 PM     HAIL             10 SW JUNCTION CITY     32.92N 92.85W
03/27/2007  E1.75 INCH       CLAIBORNE          LA   LAW ENFORCEMENT

            NEAR HWY 9 NORTH OF SUMMERFIELD

0330 PM     HAIL             BOSSIER CITY            32.52N 93.66W
03/27/2007  E0.75 INCH       BOSSIER            LA   PUBLIC

            CORNER OF BELLAIRE BLVD AND BARKSDALE BLVD. LASTED
            APPROXIMATELY ONE MINUTE.

0330 PM     HAIL             1 W ARCADIA             32.55N 92.94W
03/27/2007  E0.88 INCH       BIENVILLE          LA   LAW ENFORCEMENT

0348 PM     HAIL             HAYNESVILLE             32.97N 93.14W
03/27/2007  E1.75 INCH       CLAIBORNE          LA   LAW ENFORCEMENT

0350 PM     HAIL             9 SW ARCADIA            32.46N 93.03W
03/27/2007  E1.75 INCH       BIENVILLE          LA   LAW ENFORCEMENT

0420 PM     HAIL             RED CHUTE               32.57N 93.61W
03/27/2007  E0.75 INCH       BOSSIER            LA   PUBLIC

0420 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E0.75 INCH       CADDO              LA   PUBLIC

            6425 YOUREE DR.

0421 PM     HAIL             BRYCELAND               32.44N 92.99W
03/27/2007  E0.88 INCH       BIENVILLE          LA   PUBLIC

0430 PM     HAIL             MINDEN                  32.62N 93.28W
03/27/2007  E0.75 INCH       WEBSTER            LA   LAW ENFORCEMENT

0432 PM     HAIL             MINDEN                  32.62N 93.28W
03/27/2007  E1.00 INCH       WEBSTER            LA   TRAINED SPOTTER

0440 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E0.75 INCH       CADDO              LA   TRAINED SPOTTER

            NEAR E KINGS HWY IN THE SOUTHFIELD AREA

0440 PM     HAIL             RUSTON                  32.53N 92.64W
03/27/2007  U0.75 INCH       LINCOLN            LA   PUBLIC

0440 PM     FLASH FLOOD      SHREVEPORT              32.47N 93.80W
03/27/2007                   CADDO              LA   OTHER FEDERAL

            MINOR FLOODING IN THE SHREVECITY AREA

0440 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  M0.75 INCH       CADDO              LA   TRAINED SPOTTER

0442 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E1.00 INCH       CADDO              LA   TRAINED SPOTTER

            PURINA PLANT AT 63RD AND LINWOOD AVE. IN SOUTH SHREVEPORT

0444 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E0.88 INCH       CADDO              LA   NWS EMPLOYEE

            YOUREE DR. AND 70TH ST.

0445 PM     HAIL             BOSSIER CITY            32.52N 93.66W
03/27/2007  E0.75 INCH       BOSSIER            LA   PUBLIC

0445 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  M1.00 INCH       CADDO              LA   OTHER FEDERAL

0445 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E1.00 INCH       CADDO              LA   TRAINED SPOTTER

            SHREVE ISLAND IN S. SHREVEPORT

0445 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E1.00 INCH       CADDO              LA   NWS EMPLOYEE

            NEAR BROADMORE

0449 PM     HAIL             SHREVEPORT              32.47N 93.80W
03/27/2007  E1.75 INCH       CADDO              LA   TRAINED SPOTTER

            NEAR QUILLEN RD. IN SW SHREVEPORT

0505 PM     TSTM WND DMG     DUBACH                  32.70N 92.66W
03/27/2007                   LINCOLN            LA   LAW ENFORCEMENT

            TREES DOWNED.

0520 PM     HAIL             RED CHUTE               32.57N 93.61W
03/27/2007  E0.88 INCH       BOSSIER            LA   LAW ENFORCEMENT

0520 PM     HAIL             HAUGHTON                32.53N 93.51W
03/27/2007  E0.88 INCH       BOSSIER            LA   PUBLIC

0520 PM     TSTM WND DMG     8 SW FARMERVILLE        32.69N 92.50W
03/27/2007                   UNION              LA   LAW ENFORCEMENT

            ROOF DAMAGE TO A FEW HOMES...AND SEVERAL TREES DOWN ALONG
            LINCOLN AND UNION PARISH LINE NEAR DARBONNE.

0530 PM     TSTM WND DMG     2 SW FARMERVILLE        32.75N 92.42W
03/27/2007                   UNION              LA   LAW ENFORCEMENT

            SEVERAL ROOFS DAMAGED IN THE PLEASURE ISLAND AREA.

0538 PM     HAIL             MINDEN                  32.62N 93.28W
03/27/2007  E0.25 INCH       WEBSTER            LA   PUBLIC

            NEAR SHELL PLANT

0559 PM     HAIL             MINDEN                  32.62N 93.28W
03/27/2007  E0.88 INCH       WEBSTER            LA   LAW ENFORCEMENT

0630 PM     HAIL             16 E DE QUEEN           34.04N 94.06W
03/27/2007  E0.75 INCH       HOWARD             AR   PUBLIC

            HAIL FELL IN THE COMMUNITY OF GREENS CHAPEL.

0740 PM     HAIL             SPRINGHILL              33.00N 93.46W
03/27/2007  E0.75 INCH       WEBSTER            LA   TRAINED SPOTTER

0823 PM     HAIL             LINDEN                  33.01N 94.36W
03/27/2007  E1.00 INCH       CASS               TX   LAW ENFORCEMENT

&&

10

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:19 PM CDTSevere Thunderstorm WarningSHVCaddo56 min
Mar 27, 7:25 PM CDTSevere Thunderstorm WarningSHVWebster35 min
Mar 27, 7:30 PM CDTSevere Thunderstorm WarningSHVBossier60 min
Mar 27, 8:45 PM CDTSevere Thunderstorm WarningSHVWebster60 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.